# SDR 97ZZZX3482

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25SC
- Make and model: Cessna 414A
- Aircraft serial: 414A0114
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 6461401
- Condition: Broken
- Location: Nr 1 Cylinder
- Component: 643207
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

THE LEFT ENGINE NR 1 CYLINDER HAD 5 BROKEN HOLD-DOWN STUDS (ALL 3 ON THE BOTTOM AND 2 FORWARD ON TOP) WHICH CAUSED A VIBRATION AND RPM REDUCTION AT FULL POWER.  ALL THE STUDS WERE BROKEN JUST UNDER THE HOLD-DOWN NUTS.  REPLACEMENT OF ALL STUDS ON THAT CYLINDER CORRECTED THE PROBLEM.  USUALLY, IT IS JUST ONE DEFECTIVE STUD AND THE REST FOLLOW UNDER THE EXTA LOAD.  SUBMITTER RECOMMENDS REPLACEMENT OF ALL STUDS AT OVERHAUL.  ENGINE TSO:  1394.7 HOURS.
